Vicks

DayQuil and NyQuil COMPLETE Cough, Cold & Flu Relief, 24 LiquiCaps

Price
$22.99
5 stars
TrustPilot 4.9 | 14,500+ reviews
Size Count:
24
Size Count: 24

Stock Notification

Get notified when this product is available again

Description

Get cold & flu relief with DayQuil/NyQuil COMPLETE LiquiCaps. The COMPLETE convenience pack delivers symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. NyQuil COMPLETE helps relieve fever, nasal congestion, sneezing, runny nose and cough so you can get the rest you need. DayQuil COMPLETE offers non-drowsy cold & flu symptom relief, so you can power through the day. Contains acetaminophen.

Product information is provided by the product vendor. This content is a summary for informational purposes only and does not have all possible information about this product. It should not be used as a substitute for advice from health care professionals, as this information alone does not assure that this product is safe, effective, or appropriate for you. For more detailed information on this product, including reported and possible side effects and contraindications, refer to the manufacturer's monograph, or speak with a health care provider.

Features & Benefits

COLD & FLU RELIEF. DayQuil/NyQuil COMPLETE delivers symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, fever, and congestion, day or night;SMALLEST BRANDED, 4-ACTIVE, DAYTIME LIQUICAPS. DayQuil COMPLETE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day;OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil COMPLETE relieves your , fever, cough, nasal and chest congestion, so you can get the rest you need;PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil COMPLETE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer;MULTI-SYMPTOM RELIEF with NyQuil COMPLETE Cold & Flu, which also contains a nasal decongestant and DayQuil COMPLETE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive;;;

Ingredients

DayQuil:
Active Ingredients: (in each Capsule): Acetaminophen 325 mg, Dextromethorphan Hydrobromide 10 mg, Phenylephrine Hydrochloride 5 mg, Guaifenesin 200 mg
Inactive Ingredients: FD&C Blue No. 1, FD&C Red No. 40, Gelatin, Glycerin, +/- Pharmaceutical Ink, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution

NyQuil:
Active Ingredients: (in each Capsule): Acetaminophen 325 mg, Dextromethorphan Hydrobromide 10 mg, Doxylamine Succinate 6.25 mg, Phenylephrine Hydrochloride 5 mg
Inactive Ingredients: FD&C Blue No. 1, Gelatin, Glycerin, +/- Pharmaceutical Ink, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution

How to Use

DayQuil & NyQuil: Do not take more than directed. Adults and Children 12 yrs. and over: Take 2 capsules with water every 4 hours. Do not exceed 8 capsules in 24 hours. Children under 12 years, do not use.

We Care

Your health can’t wait, and neither should you.

With free 2-day delivery across the Lower Mainland & Metro Vancouver, with every order handled safely and packaged with care.

Have questions? Our licensed pharmacists are always ready to help.

Recommended for You

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)